Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Took aleve. Feel stuck up. Has gone down the wrong pipe?

im afraid the tablet of aleve i took last night might have gone down the wrong pipe. as soon as i swallowed it i knew something wasnt right. it was stuck somewhere near the middle of my neck , but after trying to cough it up, it feels like it moved up and slid slightly to the left but closer to the top of my throat . i woke up with a feeling that it still might be there, what should i do?
Asked On : Tue, 25 Dec 2012
Answers:  1 Views:  428
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
The tablet can neither remain in food pipe nor in throat.
What you are feeling is due to local damage of mucosa of throat due to excoriation by the tablet.
Just wait and watch.
Your symptoms shall go way in next couple of days,once the healing of local mucosa takes place.
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor